# SDR WX0A071813

- Difficulty date: January 3, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N414NV
- Make and model: Doug MD 83
- Aircraft serial: 49766
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OUT IN TAIL COMPARTMENT.  R & R EMERGENCY BATTERY POWER SUPPLY IAW AMM 33-53-01.  OPERATIONS CHECKED GOOD.
